# SDR ASMF200409006

- Difficulty date: September 14, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 38,825 hours, 25,949 cycles
- Engine: Pwa JT8D219
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 59142965509
- Part serial: EFS14829
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, AIRCRAFT WAS NOT TURNED TO RT SIDE, BEING NECESSARY TO USE A TRUCK TO SEND THE AIRCRAFT TO PLATFORM.  DURING MAINTENANCE REVISION, THE STEERING CABLE WAS DETECTED WITH DAMAGE. THE CABLE 268 WAS BROKEN. DURING OVERNIGHT SERVICE, CABLE 268 WAS REPLACED AND ADJUSTED IAW MM 32-51-03, TEST CORRECT.  DURING OVERNIGHT SERVICE,  STEERING CABLE 123D, BOTH NOSE LANDING WEAR WHEELS AND STEERING VALVE WERE REPLACED IAW MM 32-51-00, 32-40-02 AND 32-52-01, RESPECTIVELY, TEST WAS PERFORMED IAW MM 32-52-00, ALL CORRECT.
